# SDR 2020F00480

- Difficulty date: November 30, 2020
- Submitted: December 4, 2020
- Operation: General aviation
- Aircraft: N7708Y
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

DURING ENGINES STABILIZATION FOR TAKEOFF WE HAD SMOKE IN COCKPIT AND PASS CABIN.  CORRECTIVE ACTION: WAS PERFORMED TASK 21-00-01-10-801 AIR CONDITIONING SYSTEM OIL CONTAMINATION PRACTICES REMOVAL.  IN TEST AIR CONDITIONING COOLING PACK NORMAL ON GROUND, IAW AMM 21-00-00.
